# SDR A6WA202201108059

- Difficulty date: January 5, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- Aircraft time: 38,503 hours, 37,387 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING OUT OF KHPN AND GOING THROUGH 10,000', THE CABIN ALT CAUTION MESSAGE INDICATED.  THE FO LEVELED OFF AND RETURNED TO 10,000' WHICH I COORDINATED WITH DEPARTURE CONTROL. THE CABIN WAS INDICATING AN ALTITUDE OF 9,300 AT THAT TIME. WE RAN THE QRH FOR CABIN ALT AND WERE UNABLE TO ESTABLISH A LOWER CABIN PRESSURE (NEITHER RESETTING THE PRESS CONT NOR MANUAL PRESSURIZATION CONTROL PROCEDURE WORKED). WE CONTACTED DISPATCHED AND RELAYED OUR SITUATION WHILE LOOKING AT POSSIBLE DIVERSION OPTIONS. DISPATCH INITIALLY REQUESTED WE CONTINUE ON OUR ROUTE AT 10,000 AND ASKED FOR A LITTLE TIME TO EVALUATE THE OPTIONS, EVENTUALLY REQUESTING THAT WE DIVERT TO KDAY WHERE THE AIRCRAFT COULD BE REPAIRED AND WE WOULD LIKELY BE ABLE TO SWAP AIRCRAFT TO CONTINUE TO KORD. SHORTLY AFTER COORDINATING WITH DISPATCH, WE RECEIVED A DISPLAY COOL CAUTION MESSAGE. WE RAN THE QRH FOR DISPLAY COOL AND THE MESSAGE CLEARED WHILE USING THE STDBY MODE ON THE DSPLY FAN.  WE COMPLETED THE FLIGHT WITHOUT FURTHER INCIDENT AND SWAPPED AIRCRAFT IN DAY TO COMPLETE THE PLANNED FLIGHT TO ORD.                   ****AIRCRAFT REMOVED FROM SERVICE****  R&R VACUUM REGULATOR IAW AMM 21-31-07 PRESSURIZATION TEST REQUIRED BEFORE RETURN TO SERVICE REF 334612/3 FOR PRESSURIZATION TEST      P/N: 131402-2, SN ON 1775D, SN OFF: 1091D        ARW
